Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Dark spots on cheeks, sensitive skin due to sun exposure. Tried pinodin tx, unitone 4 white cream. Continue treatment?

Hi I have dark spots on my cheeks and my skin is sensitive to sun. Despite all the precautions and sun screens it seems to get worse. I have to eating Pinodin tx and started applying UNITONE 4 white cream since last three days but the area first became red and then today that area seems black and burnt What should I do ? Do I continue with medication or just stop any treatment as the condition seems to be getting worse ..and my face seems much more spotty
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  1076
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
stop unitone 4 as it causes redness , itching and even increases skin sensitivity to sun exposure, use lots of sun screen and continue with pindin tx for 3-6 months. things should improve
Answered: Sat, 2 Mar 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor